Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebraic $K$-theory of hyperbolic manifolds


Authors: F. T. Farrell and L. E. Jones
Journal: Bull. Amer. Math. Soc. 14 (1986), 115-119
MSC (1985): Primary 16A27, 18F25, 22E40
DOI: https://doi.org/10.1090/S0273-0979-1986-15412-1
MathSciNet review: 818065
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Adler and B. Weiss, Entropy, a complete metric invariant for automorphisms of the torus, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 1573-1576. MR 212156
  • 2. D. V. Anosov, Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math. 90 (1969). MR 242194
  • 3. H. Bass, A. Heller and R. G. Swan, The Whitehead group of a polynomial extension, Inst. Hautes Études Sci. Publ. Math. 22 (1964), 61-79. MR 174605
  • 4. A. Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. (4) 7 (1974), 235-272. MR 387496
  • 5. R. Bowen, Symbolic dynamics for hyperbolic flows, Amer. J. Math. 95 (1973), 429-460. MR 339281
  • 6. T. A. Chapman, Homotopy conditions which detect simple homotopy equivalences, Pacific J. Math. 80 (1979), 13-46. MR 534693
  • 7. E. H. Connell and J. Hollingsworth, Geometric groups and Whitehead torsion, Trans. Amer. Math. Soc. 140 (1969), 161-181. MR 242151
  • 8. F. T. Farrell and W. C. Hsiang, On the rational homotopy groups of the diffeomorphism groups of discs, spheres and aspherical manifolds, Proc. Sympos. Pure Math., vol. 32, Amer. Math. Soc., Providence, R.I., 1978, pp. 325-337. MR 520509
  • 9. F. T. Farrell and W. C. Hsiang, The Whitehead group of poly- (finite or cyclic) groups, J. London Math. Soc. (2) 24 (1981), 308-324. MR 631942
  • 10. F. T. Farrell and L. E. Jones, Markov cell structures, Bull. Amer. Math. Soc. 83 (1977), 739-740. MR 436217
  • 11. F. T. Farrell and L. E. Jones, Markov cell structures for expanding maps in dimension two, Trans. Amer. Math. Soc. 255 (1979), 315-327. MR 542883
  • 12. F. T. Farrell and L. E. Jones, K-theory and dynamics. I (submitted).
  • 13. F. T. Farrell and L. E. Jones, K-theory and dynamics. II (in preparation). MR 1340838
  • 14. S. Ferry, The homeomorphism group of a compact Hilbert cube manifold is an ANR, Ann. of Math. (2) 106 (1977), 101-119. MR 461536
  • 15. M. Gromov, Manifolds of negative curvature, J. Differential Geom. 13 (1978), 223-230. MR 540941
  • 16. A. E. Hatcher, Concordance spaces, higher simple homotopy theory, and applications, Proc. Sympos. Pure Math., vol. 32, Amer. Math. Soc., Providence, R.I., 1978, pp. 3-21. MR 520490
  • 17. A. J. Nicas, On the higher Whitehead groups of a Bieberbach group, Trans. Amer. Math. Soc. 287 (1985), 853-859. MR 768746
  • 18. F. Quinn, Ends of maps. I, Ann. of Math. (2) 110 (1979), 275-331. MR 549490
  • 19. F. Quinn, Algebraic K-theory of poly- (finite or cyclic) groups, Bull. Amer. Math. Soc. 12 (N.S.) (1985), 221-226. MR 776473
  • 20. M. Ratner, Markov partitions for Anosov flows on n-dimensional manifolds, Israel J. Math. 15 (1973), 92-114. MR 339282
  • 21. Ya. Sinai, Markov partitions and C-diffeomorophisms, Functional Anal. Appl. 2 (1968), 61-82.
  • 22. F. Waldhausen, Algebraic K-theory of topological spaces. I, Proc. Sympos. Pure Math., vol. 32, Amer. Math. Soc., Providence, R.I., 1978, pp. 35-60. MR 520492

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 16A27, 18F25, 22E40

Retrieve articles in all journals with MSC (1985): 16A27, 18F25, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15412-1

American Mathematical Society